# SDR SWIA971001

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Engine: Ge CF343A1
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT JET PIPE LOOP A FAILED.  MEL 26-11-2, INSPECTED LEFT EXHAUST NOZZLE FAIRING FOUND LOOSE HARDWARE.  REMOVED AND INSTALLED SERVICEABLE HARDWARE AND SECURED IAW MM 78-11-01.  OPS CHECKS OF ENGINE FIRE/OVERHEAT DETECTION GOOD AT THIS TIME IAW MM 26-11-00-710.
